I have been diagnosed with PSVT for many years now and have been taking Toporal(?) for treatment. Even with that medication I ve had 3 episodes where I ve had to go to the ER and be converted with Adenosine. I ve heard that anxiety can trigger PSVT, but I ve also heard that anti-anxiety medication is not recommended for people with heart conditions. So other than an ablation (which obviously is the best solution) is there an anti-anxiety medication that may help manage the stress triggering the PSVT?
help me please no doctor here seems to understand my issues not even our best hospital ER Drs. which I saw last Wednesday.... I have all the symptoms of Supraventricular Tachycardia and have had episodes lasting hours since I was seen last Wednesday my GP seems oblivious to my issues I suffer with tightness even after a small walk up or down my stairs I feel dizzy sweat profusely during the night im shakey at times and have anxiety issues because of all this happening to me ... no one listens to me on my health my wife and daughter are included in the people who think im just overeacting but, I sincerely feel the rapid heart beat my home monitor shows slightly elevated Bp such as 117/75 or 127/82 but with a pulse of 97-110 and it takes hours like six or so for the episodes to wane im going on 5 days of this and never had an issue with it before
hi, I feel some pain in my left side of my chest from last several months even i have consult the same with my doctor and the doc told me that it was due to deficient of vitamins in me and recommend me some medicine apart from that as per the doc i am also suffering from Tacy cardia and i am taking 12.5 ms star plus Xl.
Doc I am 6 days removed from gallbladder surgery. The recovery hasa normal one. One the 5 day i tooksome oxycontin for the pain which i never used prior. First time. I became flush and felt sick as well. I felt oain in my lower abdominal area. Pain level went from a 1 to a 8 or 9. It eventually subsided. Unfortunately, now i have some brownish discoloration about 2 wide and 5 across on the right side of my lower abdominal and redness right above my gential area (lowest part of the abdominal). I have no pain, no fever, body functions are normal. My urine is darker than usually. Was this a allergic reaction to the oxycontin? A issue with bile function? Internal bleeding from a pulled incion?
Hi my name is Rene I'm helping my 74 yr old dad reverse his lung cancer which has also metastized in his liver. His liver is fairly large causes him a lot of discomfort and bloating etc.... At the moment he's doing the bicarbsoda molasses protocol but wants to know if he can just take bicarbonate without mixing the molasses. His bones have started to ache since yesterday he's been on the protocol almost 2wks this Sunday. His ph level is 8.0 . He's having hemp seeds for protein and also wheatgrass and vital greens plus essiac vegi Capps. Today I also started him on beta 1, 3D Glucan. Am on the right track? For pain management when he's desperate I give him 10 mg OxyContin otherwise try to control his pain with Panadol
I have been seeing a pain management Dr. for about a year for my knees & back. I have CRPS in both knees and a blow dics in the middle of my back and the bottom dics is leaking. I have been on Oxycodine and oxycontin. I was on moraphine for long term pain and it was not helping after a while. Now the Oxys are not helping. I was wanting to know if there are other meds that would help. I have also tried the antisizure meds with no help. I Thank you Lisa
Hi, I am recently recovering from my third spinal surgery. The last one was 3/20/14. My surgeon has the reputation in our area as the Dr. who fixes the supposidly number one spinal surgeon in U.S. MY surgery went very well 6 hre vs original 3 hrs, lossr a lot of blood and my current surgeon said in 30 yrs of practice he had never seen such a messed up spine. My first surgery 10/2004, a procedure called Pro Disc was used entering through my stomach for pain the clearly could not be helped other than through the back. Second surgery 5/2010 was Disectomy and fusion l3-l4, l4-l5, current dr said based on mylogram i had in october the fusion never took, the dr performing the surgery should have noticed immediatly due to dent where fusion took place and surgical x-rays. needless to day I continued with the same ortho dr until 10.2013 and ended up with total revision of both prior surgeries, found cage had broken from second surgery and screw was protruding outside bone. During those 4-10 yrs either site where metal was involved rubbed together creating schrap metal thus causing serious nerve damage that he suspects will take up to one year to hea. Spinal nerves affected are not a normal bluish color, they are jet black. Finally my question! My spine surgeon works w/ a pain mgt group. No affilliation, pain center rents office sppace from my drs surgical group. After three month of finding corrects meds and dose for my pain, ( out of pocket 1000.00 for meds my insurance did not cover but dr felt would work best as I have been on opioids for off and on 10 yrs). Go in for first follow up with surgeon 6/13/14, looks good ,siatic nerve will be most pain etc. Asked if I needed refills on meds, said yes I would run out before app t w/pain mgt dr 6/25/14, dr told receptionist to refill. Next thhing I know nurse gives my husband letter stating the pain mgt group will no longer treat me and to find new group? I was completely blown away, when asked why , I was told I violated the Narcotic document which I recall signing but not really paying attention to why or what may prevent office from treating me. I have called numerous times for an answer or some explanation, same answer violated narcotics document. How? Every time meds did not work for me I gave them back to the office for the staff to desroy. I was cut off yesterday at a current dose of 30mg MS Codone 3x per day and 10,g oxycontin 1-2 every 4-6 hrs. my rx s were filled 5/28/14 90 ms codone 3x per day amd 180 oxycotin 10mg 1-2 every 4-6 hrs for brak through pain. Many other medical issues arose from surgery 25lbs overnight weight gain knees down to feet. Many differemt drs made changes to amount and dosing schedule and pain clinic claims they see not such notes. Surgeon has me scheduled for 2 ultra sounds for upper/lower ab, pain clinics eply we are two separate practices. Now I will end up in wd s correct. Isn t the a high med dose to just stop meds without weaning down? Please help me, I am so scared, I begged this pain dr to keep meds low so I would not experience wd s from other peoples horror stories. Do I have any recourse?
i HAVE idiopathic peripheral neuropathy ... taking 650mg/day of "lyrica"...various herbal supplemen ts and using oxycontin occasionally, when pain is overwhelming (Pain located in right foot only...base of toes 3 &4) Suggestions?
I’m taking gabapentin 600 mg 3 time a day Percocet 10-325 twice Zoloft 200 mg daily Tizandine 4 mg remarking 40mg OxyContin 10 mg twice lisinpril 40 mg late I am having a lot of pain diarrhea my stomach is drop down on my left side I go about 3 to...